# SDR AALA961201

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Contl Panel
- Part number: 710025
- Condition: Defective
- Location: F/E Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DFW - FLT 1269 - AFTER DEPARTURE DFW DURING CLIMB-OUT AT FL 210, CABIN ALTITUDE BEGAN TO CLIMB.  ACCOMPLISHED EMERGENCY DESCENT AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED CABIN PRESSURIZATION CONTROL PANEL.  ACCOMPLISHED GROUND ENGINE RUN AND PRESSURIZATION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
